Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Adrenergic receptor agonists/dihydroergotamine mesilate/fentanyl

Serotonin syndrome following adrenergic receptor agonist abuse and intrathecal administration of fentanyl?: case report

    • 10 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Ozkardesler S, Gurpinar T, Akan M, koca u, Sankaya H, Olmez T, Elar Z.A possible perianesthetic serotonin syndrome related to intrathecal fentanyl. Journal of Clinical Anesthesia 20: 143-145, No. 2, Mar 2008 - Turkey

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Adrenergic receptor agonists/dihydroergotamine mesilate/fentanyl. React. Wkly. 1203, 6–7 (2008). https://doi.org/10.2165/00128415-200812030-00016

    Download citation

    Keywords

    • Migraine
    • Morphine
    • Fentanyl
    • Nitrous Oxide
    • Appendicitis